# SDR FDEA2020081401874

- Difficulty date: August 4, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 58,152 hours, 22,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER STRAP BSTA 365-377 RBL 24 FOUND DAMAGED REPAIRED DAMAGE ON STABILIZER STRAP AT BSTA 365-377 RBL 24 IAW SRM 53-10-51-2R   REPAIR 1. STABILIZER STRAP RE-PROTECTED IAW SRM 51-21-00
